# SDR GTIA2018032502542

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 1,009 hours, 451 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ARRIVING AT THE GATE,   APU FUME EVENT IN COCKPIT.  PERFORMED TSM 05-50-00-810-831-A,  NO ODORS NOTED AFTER APU,  AND BLEEDS 1 & 2 ISOLATION.  AT 10 MINUTES EACH.  NO FAULTS NOTED.   ACFT OK FOR CONTINUED SERVICE.
